|
|
|
|
letter: lipoma as a potential delayed side effect of anabolic steroids abuse in an athlete
|
|
|
|
|
|
|
|
نویسنده
|
shariat ardalan ,maleklou faezeh ,noormohammadpour pardis ,salari nahand mahnoosh ,shaw ina ,ghannadi shima ,cleland joshua a
|
|
منبع
|
asian journal of sports medicine - 2023 - دوره : 14 - شماره : 3 - صفحه:1 -3
|
|
|
|
|
کلیدواژه
|
anabolic steroids ,athlete ,side effect ,lipoma
|
|
آدرس
|
tehran university of medical sciences, school of medicine, department of digital health, iran, tehran university of medical sciences, sports medicine research center, neuroscience institute, iran, tehran university of medical sciences, sports medicine research center, neuroscience institute, iran. university of toronto, dalla lana school of public health, canada, farhangian university, department of education science, iran, university of essex, school of sport, rehabilitation and exercise sciences, uk, tehran university of medical sciences, obesity and eating habits research center, endocrinology and metabolism clinical sciences institute, iran, tufts university, school of medicine, department of public health and community medicine, usa
|
|
پست الکترونیکی
|
joshcleland@comcast.net
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
Authors
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|